# SDR SWI202408260748

- Difficulty date: June 10, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N187PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15187
- Aircraft time: 36,426 hours, 26,423 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN INTERIOR CORROSION AT FS 693.00 BETWEEN STGR26L AND STGR26R AS MARKED      (C-CHECK RO 8/24/2024)    LOCATED AND DRILLED NEW LOWER FRAME SECTION @ FS693.00 FROM STGR 21L TO STGR 21R REF CRJ900 SRM 51-40-11-001-001-A01.WET INSTALLED THE LOWER FRAME SECTION AT FS 693.00 FROM STGR 21L TO 21R CRJ900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01 DWG SH690-35880 REV M AND DWG SH690-30009 REV D.REMOVED SUPPORT BRACKET ON FS 681.00 LOWER FRAME AT STGR 26R REF CRJ900 SRM 51-42-06-001-001-A01.  INSTALLED SUPPORT BRACKET ON FS 681.00 LOWER FRAME AT STGR 26R REF CRJ900 SRM 51-42-06-001-001-A01.INSTALLED ALL FASTENERS OF LOWER MACHINED FRAME FS693.00 BETWEEN BL0 AND STGR 21R REF. CRJ900 SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01.COMPLIED WITH TASK CARD 51-900-1002-SKY
